Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Night Sweats anyone?!?!

hope4leohhope4leo Posts: 200
edited 06/11/2012 - 8:37 AM in Back Surgery and Neck Surgery
I wake up several times a night with horrible night sweats. This has only started the last couple weeks ago. I am retaining a lot fluid and am still VERY swollen from my 360 fusion done 3 weeks ago. Could this be the fluid just leaving my body? Last night it was so bad that I had to change night clothes and pillowcase and sheets. My husband thinks its my medication but it only happens at night. I take Oxycotin 20mg 2x a day, oxycotin 10 2x a day, Soma 1 every 8 hours, Percoset 2 every 6 hours, Cymbalta 60 mg 1 every night

Thanks for any words of wisdom you can send my way!!~


  • I too suffer from night sweats and also day sweats. I take fentanyl and oxycodone, which is percoset without tylenol. I am not sure if meds are the cause. I just know that it didnt start till I was on oxy meds and fentanyl. I am also 49 and think that might have something to do with it.
  • hysterectomy but kept my ovaries due to my age (35 at the time) so maybe I am starting menopause? Ya think??? I guess I never thought of that really

  • It's probably the meds. I get them off and on all the time.
  • I too! Here is how I handle them. I put a beach towel under my side of the bed and one on top ot the sheet too. That way , when it is a bad night for the sweating. I just pull off the towel, grab another and I am back to being dry and comfortable quickly.

    I dis-like having to make the bed, just because I have had a bad night. Sot this makes it fast and easy to deal with.

    Hope things are better - C45
Sign In or Register to comment.